Psycho-Babble Relationships | about interpersonal relationships | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Libido

Posted by desolationrower on May 19, 2009, at 9:55:07

In reply to Libido, posted by sopia42 on May 5, 2009, at 12:37:52

> I take Lamictal, Seroquel and Effexor to treat bi-polar desease for eleven months. I have noticed a lack of libido. As a matter a fact I feel as though I have no libido at all. Currently I have no boyfriend so this state of being does not bother me in the least.
> However, someone could come along. No matter how miniscule the chances.
> I would like to know if anyone has any tips on how to deal with having no libido due to medications?

do you have problems both with sexual interest and arousal?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Relationships | Framed

poster:desolationrower thread:894351